# SDR CALA2012022300117

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 47,343 hours, 6,714 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 325 LBL 24-56 FLOORBEA, FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02,  BLEND OUT AREA D:0.035"(ORG 0.090")X W:1" L:3".  FOUND OUT OF LIMITS IAW SRM 53-00-51 REPAIR FIG 201.
